Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Alexander M. Olevskii and Alexander Ulanovskii
Title: Functions with disconnected spectrum: Sampling, interpolation, translates
Additional book information: University Lecture Series, Vol. 65, American Mathematical Society, Providence, RI, 2016, x+138 pp., ISBN 978-1-4704-2889-1

References [Enhancements On Off] (What's this?)

  • [1] Joaquim Bruna, Alexander Olevskii, and Alexander Ulanovskii, Completeness in $ L^1(\mathbb{R})$ of discrete translates, Rev. Mat. Iberoam. 22 (2006), no. 1, 1-16. MR 2267311, https://doi.org/10.4171/RMI/447
  • [2] R. J. Duffin and A. C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc. 72 (1952), 341-366. MR 0047179, https://doi.org/10.2307/1990760
  • [3] Gerald B. Folland and Alladi Sitaram, The uncertainty principle: a mathematical survey, J. Fourier Anal. Appl. 3 (1997), no. 3, 207-238. MR 1448337, https://doi.org/10.1007/BF02649110
  • [4] Alex Iosevich, Nets Katz, and Terence Tao, The Fuglede spectral conjecture holds for convex planar domains, Math. Res. Lett. 10 (2003), no. 5-6, 559-569. MR 2024715, https://doi.org/10.4310/MRL.2003.v10.n5.a1
  • [5] M. Ĭ. Kadec, The exact value of the Paley-Wiener constant, Dokl. Akad. Nauk SSSR 155 (1964), 1253-1254 (Russian). MR 0162088
  • [6] Jean-Pierre Kahane, Sur les fonctions moyenne-périodiques bornées, Ann. Inst. Fourier, Grenoble 7 (1957), 293-314 (French). MR 0102702
  • [7] Gady Kozma and Shahaf Nitzan, Combining Riesz bases, Invent. Math. 199 (2015), no. 1, 267-285. MR 3294962, https://doi.org/10.1007/s00222-014-0522-3
  • [8] H. J. Landau, Necessary density conditions for sampling and interpolation of certain entire functions, Acta Math. 117 (1967), 37-52. MR 0222554, https://doi.org/10.1007/BF02395039
  • [9] Adam W. Marcus, Daniel A. Spielman, and Nikhil Srivastava, Interlacing families II: Mixed characteristic polynomials and the Kadison-Singer problem, Ann. of Math. (2) 182 (2015), no. 1, 327-350. MR 3374963, https://doi.org/10.4007/annals.2015.182.1.8
  • [10] Basarab Matei and Yves Meyer, Simple quasicrystals are sets of stable sampling, Complex Var. Elliptic Equ. 55 (2010), no. 8-10, 947-964. MR 2674875, https://doi.org/10.1080/17476930903394689
  • [11] Shahaf Nitzan and Alexander Olevskii, Revisiting Landau's density theorems for Paley-Wiener spaces, C. R. Math. Acad. Sci. Paris 350 (2012), no. 9-10, 509-512 (English, with English and French summaries). MR 2929058, https://doi.org/10.1016/j.crma.2012.05.003
  • [12] Shahaf Nitzan, Alexander Olevskii, and Alexander Ulanovskii, Exponential frames on unbounded sets, Proc. Amer. Math. Soc. 144 (2016), no. 1, 109-118. MR 3415581, https://doi.org/10.1090/proc/12868
  • [13] Alexander Olevskiĭ, Completeness in $ L^2(\mathbf{R})$ of almost integer translates, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 9, 987-991 (English, with English and French summaries). MR 1451238, https://doi.org/10.1016/S0764-4442(97)87873-1
  • [14] Alexander Olevskiĭ and Alexander Ulanovskii, Universal sampling and interpolation of band-limited signals, Geom. Funct. Anal. 18 (2008), no. 3, 1029-1052. MR 2439002, https://doi.org/10.1007/s00039-008-0674-7
  • [15] Joaquim Ortega-Cerdà and Kristian Seip, Fourier frames, Ann. of Math. (2) 155 (2002), no. 3, 789-806. MR 1923965, https://doi.org/10.2307/3062132
  • [16] B. S. Pavlov, The basis property of a system of exponentials and the condition of Muckenhoupt, Dokl. Akad. Nauk SSSR 247 (1979), no. 1, 37-40 (Russian). MR 545940
  • [17] Kristian Seip, Density theorems for sampling and interpolation in the Bargmann-Fock space, Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 322-328. MR 1136138, https://doi.org/10.1090/S0273-0979-1992-00290-2
  • [18] Kristian Seip, Beurling type density theorems in the unit disk, Invent. Math. 113 (1993), no. 1, 21-39. MR 1223222, https://doi.org/10.1007/BF01244300
  • [19] Terence Tao, Fuglede's conjecture is false in 5 and higher dimensions, Math. Res. Lett. 11 (2004), no. 2-3, 251-258. MR 2067470, https://doi.org/10.4310/MRL.2004.v11.n2.a8

Review Information:

Reviewer: Mishko Mitkovski
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina
Email: mmitkov@clemson.edu
Journal: Bull. Amer. Math. Soc.
MSC (2010): Primary 41-XX, 42-XX, 94A12, 94A20
DOI: https://doi.org/10.1090/bull/1593
Published electronically: August 16, 2017
Review copyright: © Copyright 2017 American Mathematical Society
American Mathematical Society